RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yessirkegenov, Nurgisa Amankeldiuly

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1077
Abstract pages:160
Full texts:30
References:31
E-mail:

http://www.mathnet.ru/eng/person116186
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. N. A. Yessirkegenov, M. A. Sadybekov, “Spectral properties of boundary-value problem with a shift for wave equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 3,  48–54  mathnet; Russian Math. (Iz. VUZ), 60:3 (2016), 41–46  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020